MENU

You are here

Publications

Export 411 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
Journal Article
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542
Demo N, Tezzele M, Rozza G. EZyRB: Easy Reduced Basis method. The Journal of Open Source Software [Internet]. 2018 ;3:661. Available from: https://joss.theoj.org/papers/10.21105/joss.00661
Landi G, De Filippo S. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311-314 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/460
Djadli Z, Malchiodi A. A fourth order uniformization theorem on some four manifolds with large total Q-curvature. C. R. Acad. Sci. Paris, Ser. I 340 (2005) 341-346. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4868
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Ansini N, Dal Maso G, Zeppieri CI. Gamma-convergence and H-convergence of linear elliptic operators. Journal de Mathématiques Pures et Appliquées, Available online 12 September 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5878
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. [Internet]. 2011 ; 23. Available from: http://hdl.handle.net/1963/4141
Dal Maso G, Trebeschi P. Gamma-limit of periodic obstacles. Acta Appl. Math., 2001, 65, 207-215 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1495
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Dal Maso G. Generalised functions of bounded deformation. J. Eur. Math. Soc. (JEMS), to appear [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6374
De Marchis F. Generic multiplicity for a scalar field equation on compact surfaces. Journal of Functional Analysis [Internet]. 2010 ;259:2165 - 2192. Available from: http://www.sciencedirect.com/science/article/pii/S0022123610002697
Gidoni P, DeSimone A. On the genesis of directional friction through bristle-like mediating elements. ESAIM: COCV [Internet]. 2017 ;23:1023-1046. Available from: https://doi.org/10.1051/cocv/2017030
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Dubrovin B. Geometry and integrability of topological-antitopological fusion. Communications in Mathematical Physics. Volume 152, Issue 3, March 1993, Pages 539-564 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/6481

Pages

Sign in